MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX122505
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The product analysis team reviewed the two photos included in the complaint.The review is documented below.[photo review]: two photos were included in the complaint.One shows an enterprise 2 where the stent is still attached to the delivery wire inside the introducer.The second photo shows the deployed coil with one section on the distal end in stretched condition.No other damage was observed.The issue regarding the strong resistance during advancing enterprise through the introduction in the sheath hub cannot be evaluated based on the provided photo.However, the reported issue regarding the coil being stretched was confirmed based on the coil observed condition.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.A review of manufacturing documentation associated with this lot (2512585s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a procedure on (b)(6) 2026, the 2.5mm x 5cm galaxy g3 xsft (glx122505 / 2512585s) was stretched when the physician ¿pull out the coil.¿ the physician felt strong resistance during the advancement of the 4mm x 30mm enterprise 2 (enf403012 / 9166995) through the introducer sheath.No report of any negative patient impact.Two photos were included in the complaint.The product analysis team will review the photos.On 09-mar-2026, additional information was received.The information indicated that the procedure was a stent-assisted coil embolization.There was no evidence of blood flow restriction / reduction as a result of the reported issue.The procedure was completed with another 2.5mm x 5cm galaxy g3 xsft (glx122505).It was confirmed that there were no negative patient impact and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the complaint product is not available for return.If the product is returned or information provided at a later date, the file will be updated accordingly.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.A review of manufacturing documentation associated with this lot (2512585s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.With the information available and without the complaint product available to be returned for analysis, the reported issue documented in the complaint cannot be confirmed through functional evaluation and analysis.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24613327
Report Number3008114965-2026-00376
Device Sequence Number9833925
Product Code KRD
UDI-Device Identifier10886704077626
UDI-Public(01)10886704077626(17)280831(10)2512585S
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLX122505
Device Lot Number2512585S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown